# SDR DALA2015081805060

- Difficulty date: August 17, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Bs 1408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR LONGERON 8R BS 1408.  THE LONGERON 8 WAS REPAIRED IAW SRM 53-02, FIG 18.
